MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. LIGHT SOURCE CABLE; LIGHTSOURCE CABLE

SHIRAKAWA OLYMPUS CO., LTD. LIGHT SOURCE CABLE; LIGHTSOURCE CABLE
Model Number MAJ-1941
Medical Device Problem Codes No Display/Image (1183); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device had incompatible scope (error code e315) displays and no scope image displays.The event had occurred during service / maintenance (not in a clinical setting).There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h6, h11.Corrected fields: e1 - country.The device was not returned to olympus for inspection and the reported failure was not confirmed.The customer contacted olympus technical assistance support (tac) via phone.Tac reviewed prior related issues and advised swapping the maj-1933 and maj-1941 cables from another tower to isolate the cause, noting that the connector socket or light source ports on the loaner clv-190 could be defective.No further activity was reported.The customer informed tac of the event.The device will not be returned to olympus for evaluation.Three attempts were performed to obtain additional information, but no response was received from the customer.A root cause could not be identified.Based on the results of the investigation.The most probable cause of the complaint is not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
LIGHT SOURCE CABLE
Common Device Name
LIGHTSOURCE CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23323960
Report Number3002808148-2025-18319
Device Sequence Number21492117
Product Code FET
UDI-Device Identifier04953170304996
UDI-Public04953170304996
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown